Bedridden After Taking Avelon

by Anita
(Cape Town South Africa)

I am a female 56 years old.In May 2006 I suffered a cardiac arrest but with great family members and great docs I was treated; one stent and was living a great happy life. In 2007 had a sore throat and my g p put me on a quinolone called Avelon,after 30 mins noticed hives but they went the next day. Continued the antibiotic.


All was fine till a year later I was given Avelon yet again and this time the hives were huge and itchy..the doctor actually came to my home and gave me a shot..I was great. Left the next day for a holiday. While away family members had to call paramedics,my symptoms sudden loss of blood pressure Snow White colour, trembling and shaking,,i thought I was dying.

Checked the heart all good..no one could give me an explanation.I was tired but felt fine the next day.Life continued as it does,,lots of tragedy and happiness along the way.In Dec 2012 went to doc with bad sinus,throat and chest he gave me Cyprobay.Not knowing it was a quinolone took my first pill. I am not joking with in seconds...not minutes my hands and body went bright red..my blood pressure dropped, tingling tongue, I fell to the floor and felt yet again like I was dying.

Luckily my doc is only minutes away and I was rushed to his rooms. He forgot to look at my allergies when prescribing an antibiotic.But I was fine. The next day very tired,In Jan was just not feeling well it started with tingling in the extremities,tingling tongue,brain fog extreme fatigue,weight loss ,red burning palms and lips.Was rushed to E.R and was told it was stress.

My symptoms have got worse over these last months .body tremors, more weght loss ,tingles throuhout my body,tintinus also red burning lips. and a frozen shoulder that started in Jan..Have had all the tests,liver and kidneys,m.M.R I bloodwork for all types of diseases,scans ,
tests all come back negative. I spend my days in bed hoping the next doc I see will be able to diagnose me.The burning hands and feet suggest neuropathy but so far no sign of what's causing these awful symptoms.Thank you for reading this.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video